# SDR 98ZZZX3971

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 3520 · Passenger Oxygen System
- Part: Valve
- Condition: Defective
- Location: Passenger Oxygen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - OXYGEN BOX 8RT.  OXYGEN SHUT OFF WILL NOT STOP FLOW COMPLETELY.  REMOVED AND REPLACED OXYGEN MASK AT 8RT.  OPS AND LEAK CHECKS OK.
